# SDR CALA2014030300258

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED STATION 344 TO STATION 360 BL0 FWD ENTRY FLOOR STRUCTURE.  REMOVED DAMAGED FLOOR SUPPORT & INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
